# SDR AU990679

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- Propeller: Mcauly D3A34C401
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Misrigged
- Location: Propeller
- Component: Mcauly, D3A34C401
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BLADE SETTINGS INCORRECT.  FINE PITCH SET AT 12.5 DEGREES INSTEAD OF AT 11.2 DEGREES.
